Cite This Item

Copy Citation

MLA
Bowker, Geoffrey C., and Susan Leigh Star. “Pure, Real and Rational Numbers: The American Imaginary of Countability.” Social Studies of Science, vol. 31, no. 3, 2001, pp. 422–425., www.jstor.org/stable/3183009. Accessed 22 Sept. 2020.
APA
Bowker, G., & Star, S. (2001). Pure, Real and Rational Numbers: The American Imaginary of Countability. Social Studies of Science, 31(3), 422-425. Retrieved September 22, 2020, from http://www.jstor.org/stable/3183009
CHICAGO
Bowker, Geoffrey C., and Susan Leigh Star. "Pure, Real and Rational Numbers: The American Imaginary of Countability." Social Studies of Science 31, no. 3 (2001): 422-25. Accessed September 22, 2020. http://www.jstor.org/stable/3183009.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.